# SDR UALA2013032701965

- Difficulty date: March 26, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 85,385 hours, 13,618 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DPI HOUSING ON HYD FILTER PACKAGE ABOVE FWD CENTER HYD PUMP LEAKING.  BS 977 RIGHT MLG WW.  REPLACED FWD CENTER PUMP FILTER HOUSING DPI AND DPI O-RINGS.  LEAK CHECKED, NO LEAKS NOTED AT THIS TIME.
